Volume 40,Issue 2,2020 Table of Contents

Other Issues:  


Automorphism Groups of Some Graphs for the Ring of Gaussian Integers Modulo $p^{s}$
  Hengbin ZHANG and Jizhu NAN
  Published March 15, 2020
  2020,40(2):111-118 [Abstract(482)]  [View PDF 119.69 K (525)]
Central Reflexive Rings with an Involution
  Beilei GAO and Gaixia WANG
  Published March 15, 2020
  2020,40(2):119-126 [Abstract(493)]  [View PDF 100.14 K (408)]
On Split $\delta$-Jordan Lie Triple Systems
  Yan CAO and Liangyun CHEN
  Published March 15, 2020
  2020,40(2):127-139 [Abstract(396)]  [View PDF 141.32 K (334)]
General Solutions of a Higher Order Impulsive Fractional Differential Equation Involving the Riemann-Liouville Fractional Derivatives
  Yuji LIU
  Published March 15, 2020
  2020,40(2):140-164 [Abstract(518)]  [View PDF 184.13 K (439)]
On the Regularity Criteria for 3-D Liquid Crystal Flows in Terms of the Horizontal Derivative Components of the Pressure
  Lingling ZHAO and Fengquan LI
  Published March 15, 2020
  2020,40(2):165-168 [Abstract(418)]  [View PDF 96.65 K (362)]
Algebraic Properties of Toeplitz Operators on Cutoff Harmonic Bergman Space
  Jingyu YANG, Yufeng LU and Huo TANG
  Published March 15, 2020
  2020,40(2):169-186 [Abstract(462)]  [View PDF 156.30 K (342)]
A Global Rigidity Theorem for the Length of Concircular Curvature Tensor on the Locally Conformally Symmetric Riemannian Manifold
  Shipei HU
  Published March 15, 2020
  2020,40(2):187-195 [Abstract(457)]  [View PDF 111.46 K (304)]
Application of the Alternating Direction Method for the Structure-Preserving Finite Element Model Updating Problem
  Baocan ZHANG
  Published March 15, 2020
  2020,40(2):196-208 [Abstract(441)]  [View PDF 422.92 K (355)]
Orthogonality Based Empirical Likelihood Inferences for Linear Mixed Effects Models
  Changqing LIU, Peixin ZHAO and Yiping YANG
  Published March 15, 2020
  2020,40(2):209-220 [Abstract(515)]  [View PDF 123.61 K (341)]